# SDR DALA2016100507107

- Difficulty date: October 4, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1300-1320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED BETWEEN BS 1300 AND 1320, STRINGERS 27 AND 28.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-04.  REMOVED, FABRICATED, AND INSTALLED A NEW WEB IAW SRM 51-40-02 AND DWG 146N5425 REV A.
